Publication
Title
Nonlinear stability of axisymmetric ideal magnetohydrodynamic flows
Author
Abstract
Language
English
Source (journal)
Journal of plasma physics. - London
Publication
London : 2003
ISSN
0022-3778
Volume/pages
69:Part 4(2003), p. 339-362
ISI
000185410100004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 17.11.2018
To cite this reference